# SDR DL76K020538

- Difficulty date: May 11, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 12,339 hours, 5,924 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 114T41457
- Condition: Sheared
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L/E SLAT ASSM AFTER LANDING.  MTC FOUND NR 9 SLAT TRACK TARGET BOLT SHEARED.  REPLACED BOLT, BUSHING AND AUX TRACK ARM ROLLER WASHER ASSY IPC 27-81-02-01 SH5 CIRCLE L.
